New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
chest pain
7 Replies
sboman - March 14

does anyone suffer from crushing chest pain? I feel like I'm having a heart attack much of the time- it hurts so bad. I have been taking lyrica for two days ( chest pain way before I started that)- how long does it take to work? also- is the weight gain from Lyrica water weight? I just want to cry right now b/c I cant get rid of the pain


limo - March 18

I sboman i have the same probleme i have lot's of pain in the chest.what i do went it' really bad i try to relax the max a can i no it's really painful.Please let me no if it go away whit lyrica my doc prescibe me that, but right now i take amitriptiline and it work good for me so im not sure if i want to change for lyrica.
'thank's you and i hope you feel bether.
a yes you can use heat on your chest sometime it help.


Fantod - March 19

My understanding is that Lyrica takes a couple of weeks to get into your system. There is weight gain associated with Lyrica but I am not sure that it is from retaining water. Incidentally, Lyrica is specifically designed to address nerve pain. Amitriptyline has nothing to do with nerve pain - it is for sleep. You might try using some Malic acid or a calcium supplement with magnesium in it. Magnesium is a natural muscle relaxant and that may help with some of your pain issues. I use 825 mg of Malic Acid (you can find this at any decent health food store) twice a day. I also use a product called Bone Builder which has clacium, magnesium and boron in it. I take 3 capsules in the morning and another 3 at bedtime. I have some orthopedic issues as well as FMS. If I am in a stressful situation (like the dentist) than I will take another three or more to keep me/my muscles in a state of relaxation. If it is any consolation, I feel your pain. Take care and let us know how you are doing.


lisa1 - March 19

Hi sboman, I had such severe (and still do)chest pain I ended up in the emergency room on several occassions thinking I was having a heart attack. I went so far as t ohave a cardiac cath, but it came back normal. My doctor stated it is just part of the "fun" that come along with fibro. For me, watching what I ate did help a little, less fatty food. But I guess it is something we have to live with. A heating pad at night while lying down helps alot as well. Sorry you are feeling so bad, but hang in there.. Please take care.


tnichel - March 19

Maybe I can help. I've been on Lyrica for 4 weeks now and have noticed a drastic improvement in my pain symptoms. I can actually make it thru a day now and forget that I have fms. I also had the crushing chest pain and pain upon deep breathes. I haven't had any breathing pains worth mentioning since being onthe Lyrica. And the amytriptyline made me sleep but did very little for the pain. I've been on amy longer but gained 20 lbs once I started taking the meds. i never had an appetite before being diagnosed and usually ate just 1 or 2 very small meals a day. It seems now that I'm always hungry so now I'm learning to eat healthier and the correct portion to avoid any more weight gain. I've lost about 5 lbs of the weight I put on. This is after about 4 months of being on the meds. Lyrica made me very sleepy during the day but that eventually wore off. Even the dizziness has mostly disappeared. I hope lyrica works for you. You should see a big difference withing 2-3 weeks. Especially on the 100mlg dose.


limo - March 19

Thanks very much tnichel it really make me trust lyrica and i think am gona try it.


sabu - February 2

I have alot of chest pain, freaks me out like I'm having a heart attach too! I get very scared. I will be seeing my doctor next week about this once again. Glad to know that it could very well be from the FM, since others here have mentioned it!


irish - February 6

hi i have been suffering with that for over four yrs at times it dose feel so bad thati think im having a heart atack my doctor had put it down to a strain and to take some vit b1 tabelts but that has never worked. i do beleive lyrica dose cause a big apetight i have been on it for few months and i cant seem to control what i eat my father is the same who is on them for his m.s



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question